arrow
Volume 34, Issue 4
A Note on a Theorem of T. J. Rivlin

Abdullah Mir, Ajaz Wani & Imtiaz Hussain

Anal. Theory Appl., 34 (2018), pp. 293-296.

Published online: 2018-11

Export citation
  • Abstract

In this paper, we obtain a result that improves the results of Govil and Nwaeze, Qazi and the classical result of Rivlin.

  • Keywords

Polynomial, maximum modulus, zeros.

  • AMS Subject Headings

30A10, 30C10, 30C15

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{ATA-34-293, author = {}, title = {A Note on a Theorem of T. J. Rivlin}, journal = {Analysis in Theory and Applications}, year = {2018}, volume = {34}, number = {4}, pages = {293--296}, abstract = {

In this paper, we obtain a result that improves the results of Govil and Nwaeze, Qazi and the classical result of Rivlin.

}, issn = {1573-8175}, doi = {https://doi.org/10.4208/ata.OA-2017-0052}, url = {http://global-sci.org/intro/article_detail/ata/12842.html} }
TY - JOUR T1 - A Note on a Theorem of T. J. Rivlin JO - Analysis in Theory and Applications VL - 4 SP - 293 EP - 296 PY - 2018 DA - 2018/11 SN - 34 DO - http://doi.org/10.4208/ata.OA-2017-0052 UR - https://global-sci.org/intro/article_detail/ata/12842.html KW - Polynomial, maximum modulus, zeros. AB -

In this paper, we obtain a result that improves the results of Govil and Nwaeze, Qazi and the classical result of Rivlin.

Abdullah Mir, Ajaz Wani & Imtiaz Hussain. (1970). A Note on a Theorem of T. J. Rivlin. Analysis in Theory and Applications. 34 (4). 293-296. doi:10.4208/ata.OA-2017-0052
Copy to clipboard
The citation has been copied to your clipboard